# SDR SWIA20250418001

- Difficulty date: March 12, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON OPENING UPPER SKIN FOR ACCESS TO REPLACE MISSING FASTENER COLLAR (MX 29731975 HN00223848, EXISTING DAMAGE FOUND, THE INNER DOUBLER FOUND GOUGED THROUGH IN SEVERAL SPOTS. (C-CHECK RO 04/17/2025)THE R/H ELEVATOR DOUBLER (PN 601R24026-35) THAT WAS DAMAGED FROM ES8.89 TO ES 48.583, COMMON TO THE UPPER FLANGE OF THE FRONT SPAR HAS BEEN REPAIRED BY WAY OF REO STEPS 1, CUT AWAY DAMAGE, 2, REMOVED BURRS AND SHARP EDGES, 3, NDT PERFORMED ON CUTLINE, 4, FABRICATED REPAIR PARTS, 5, FINISH CODES APPLIED, 6, TOUCH UP CUT LINES, 7AND 8 , MAINTAINED E.D. AND PITCH, 9, INSTALLED FASTENERS REF SRM, 10, MANUFACTURED REPAIR PAT SAME AS ORIGINAL, 11, WET INSTALLED ALL PARTS AND 12, MADE FROM 2024-T3 REF REO# 601R-55-21-605, REV --, DATED 3/25/25.
